# SDR DXTA2013072205453

- Difficulty date: July 21, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N823QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600794
- Aircraft time: 3,308 hours, 2,650 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT AFTER TAKEOFF.  FOUND RT MLG SQUAT SWITCH OUT OF ADJUSTMENT. ADJUSTED RT MLG SQUAT SWITCH.  JACKED ACFT AND CYCLED ACFT LANDING GEAR SEVERAL TIMES.  NO DEFECTS NOTED.  DOWN JACKED ACFT.  WORK PERFORMED IAW MM 32-61-00, REV 29.
